Contents of Vol.13, No.1 (2004)

Jean Marcel Pallo
Permutoassociaèdres d'arbres binaires étiquetés
H. Luo, W. Su and Y.-Q. Shen
New lower bounds for two multicolor classical Ramsey numbers
Peter V. Danchev
Maximal divisible subgroups in modular group algebras of p-mixed and p-splitting Abelian groups
Vishnu Gupta
On commutativity of rings with multiplicative power endomorphism conditions on certain subsets
E. Thandapani and B. Selvaraj
Oscillatory behavior of solutions of three-dimensional delay di®erence systems
Vugar E. Ismailov
On some classes of bivariate functions characterized by formulas for the best approximation
Semyon B. Yakubovich
On a new index transformation related to the product of Macdonald functions
Ioan Goleþ
On contractions in probabilistic metric spaces
U.C. De and Gopal Chandra Ghosh
On weakly Ricci symmetric spacetime manifolds
Ahmet Yildiz and Cengizhan Murathan
On K- contact η - Einstein manifolds
Bernardo Lafuerza Guillén
Finite products of probabilistic normed spaces

5 - 14

15 - 21

23 - 32

33 - 37

39 - 52

53 - 62

63 - 85

87 - 92

93 - 101

103 - 110

111 - 117